Accessibility navigation


An analysis of arithmetic averaging in a Riemann solver for the one-dimensional Euler equations

Glaister, P. (1995) An analysis of arithmetic averaging in a Riemann solver for the one-dimensional Euler equations. Computers & Mathematics with Applications, 30 (7). pp. 103-112. ISSN 0898-1221

Full text not archived in this repository.

To link to this article DOI: 10.1016/0898-1221(95)00129-M


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:16663
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation